• Title of article

    A note on stabilization of locally damped wave equations with time delay

  • Author/Authors

    Pignotti، نويسنده , , Cristina، نويسنده ,

  • Issue Information
    ماهنامه با شماره پیاپی سال 2012
  • Pages
    6
  • From page
    92
  • To page
    97
  • Abstract
    In this paper, we consider the wave equation with internal distributed time delay and local damping in a bounded and smooth domain Ω ⊂ R n . When the local damping acts on a neighborhood of a suitable part of the boundary of Ω , we show that an exponential stability result holds if the coefficient of the delay term is sufficiently small.
  • Keywords
    Delay feedbacks , wave equation , Stabilization
  • Journal title
    Systems and Control Letters
  • Serial Year
    2012
  • Journal title
    Systems and Control Letters
  • Record number

    1675890